# SDR SWAA2024102851666

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 75,617 hours, 44,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT LH AFT CABIN AND L2 DOOR EXTERIOR AND AFT L2 DOOR SIGN FLICKER AND GO OUT.<[01] REMOVED AND REPLACED AFT LH BATTERY PACK IAW 33-51-06. OPS CHECK GOOD.
